Hodge decomposition for higher order Hochschild homology
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 33 (2000) no. 2, pp. 151-179
Cet article a éte moissonné depuis la source Numdam
@article{ASENS_2000_4_33_2_151_0,
author = {Pirashvili, Teimuraz},
title = {Hodge decomposition for higher order {Hochschild} homology},
journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
pages = {151--179},
year = {2000},
publisher = {Elsevier},
volume = {Ser. 4, 33},
number = {2},
doi = {10.1016/s0012-9593(00)00107-5},
mrnumber = {2001e:19006},
zbl = {0957.18004},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1016/s0012-9593(00)00107-5/}
}
TY - JOUR AU - Pirashvili, Teimuraz TI - Hodge decomposition for higher order Hochschild homology JO - Annales scientifiques de l'École Normale Supérieure PY - 2000 SP - 151 EP - 179 VL - 33 IS - 2 PB - Elsevier UR - http://geodesic.mathdoc.fr/articles/10.1016/s0012-9593(00)00107-5/ DO - 10.1016/s0012-9593(00)00107-5 LA - en ID - ASENS_2000_4_33_2_151_0 ER -
%0 Journal Article %A Pirashvili, Teimuraz %T Hodge decomposition for higher order Hochschild homology %J Annales scientifiques de l'École Normale Supérieure %D 2000 %P 151-179 %V 33 %N 2 %I Elsevier %U http://geodesic.mathdoc.fr/articles/10.1016/s0012-9593(00)00107-5/ %R 10.1016/s0012-9593(00)00107-5 %G en %F ASENS_2000_4_33_2_151_0
Pirashvili, Teimuraz. Hodge decomposition for higher order Hochschild homology. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 33 (2000) no. 2, pp. 151-179. doi: 10.1016/s0012-9593(00)00107-5
Cité par Sources :
